MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 9MMX38MMX80CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 9MMX38MMX80CM; ILIAC COVERED STENT, ARTERIAL
Model Number 48938
Medical Device Problem Codes Inflation Problem (1310); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon would not inflate beyond 6 atm, so the balloon was removed from the icast stent without moving the stent.A new 8 mm x 40 mm mustang balloon was used across and completed the expansion of the stent.No harm was reported.
 
Additional Manufacturer Narrative
Due to character restrictions in following block: d10: concomitant products: boston scientific amplatz super stiff wire, 7 french x 25 cm terumo sheath.E1: event site name: (b)(6) medical center.A supplemental report will be submitted upon completion of our investigation.

Brand Name
ICAST COVERED STENT SYSTEM, 9MMX38MMX80CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key25457804
Report Number3011175548-2026-000007
Device Sequence Number12943099
Product Code PRL
UDI-Device Identifier00650862489385
UDI-Public(01)00650862489385(17)280825
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48938
Device Catalogue Number48938
Device Lot Number523239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown